# SDR 9710721156

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, PASSENGERS REPORTED A FLASH AND FLAME BALL FROM LEFT WING.  ALSO, TOWER REPORTED HEARING A LOUD NOISE.  TAKEOFF WAS ABORTED AT 80 KNOTS.  CREW SUSPECTED NR 1 ENGINE COMPRESSOR STALL BUT REPORTED NO ABNORMAL INDICAITONS.  MAINTENANCE INSPECTED ENGINE PER MM 71-00-00 AND RAN ENGINE TO FULL POWER.  NO DEFECTS WERE NOTED.  BORESCOPE DEFERRED FOR 5 CYCLES.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
